# SDR SWAA2021071335238

- Difficulty date: March 31, 2020
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 75,880 hours, 45,495 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: Rt Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD AFT FLAP #3 TRACK LOWER FAIRING IS CRACKED. / R&R RIGHT WING OUTBOARD AFT FLAP #3 TRACK LOWER FAIRING PER SRM 51-40-02.
